T Nation

After 8 Week Tren Cycle: Flat Dick, Libido Gone, Girlfriend Getting Impatient

#1

First timer here where I ran tren-a for about 8 weeksbat age 40. Nothing else, just tren, 3/4 of a CC twice a week. Good gains, felt good, but had some of the side effects I keep reading about (oily skin, mood changes, etc…).

At about week 8 my libido is absolutely and utterly gone and I have no desire for sex. I get mild erections, but they are gone in a couple of minutes. This was never an issue and I am very concerned as this is getting worse and worse.

I am not sure what to do. Consulted a health center MD who ran a full lab and my t levels are extremely low. The guy seems knowledgeable, but to a newbie, all I can say is that he gave me confidence that he knew what he was doing. Needless to say he told me to get off tren, and put me on T replacement therapy (0.5 CC twice a week) as well as anastrozole and clomid. I have not done a PCT not know what to do.

As a way to find alternatives, I had a couple of opinions from my urologist who did not do anything but give me a prostate exam (yes, my first one) and remitted me to an endocrinologist for follow up. Appointment is booked (3 weeks out) but really looking to gain some knowledge and be able to understand what’s going on, but need some help.

At first glance of my lab results, there are a lot of areas where ranges are way off normal (T levels are way off). Prolactin levels seem within range, but not sure if the elevated numbers are contributing to this.

What kind of results should I be looking at?
What tests should I get?
Are anastrozole and clomid somewhat common in this situation?
How can I recover? What type of doctor can help me?

I can post / send my lab results, just tell me what to send.

Please help! I am not sure what to do with this problem. I really had no idea what I was doing and I am trying to recover from any damage that i might’ve done.

Thanks!

FloridaGuy100

#2

U took tren without a pct?damn…google PCT, and read about it,i cant tell u what to do,dont worry,this forum is full of nice ppl,veterans on that sort of problems
For the moment,read more please about PCT

#3

You took Tren without Tesosterone. So yeah… it was going to happen. You suppressed your natural testosterone on the Tren and worse Tren is notorious for ED problems anyway. Administering Test is going to help initially but unless you want to remain on Test for life you need to stop all drugs and start a PCT. you can use the prescribed clomid or get some nolvadex.

3 Likes
#4

Well yeah, this is exactly what you’d expect to happen. It was sort of inevitable. The more amazing thing is that you’re 40, married, and yet have zero common sense. After you get your hormones back in order you need to take a long look at the man in the mirror and ask yourself why you’re a grown man who’s so damn irresponsible and reckless. In your pocket you have a smartphone with more computing power than they had during the Apollo missions. You have access to all the knowledge that’s been compiled over thousands of years of human history. To refuse to use that for your own betterment is a level of narcissism that is beyond comprehension. Be better.

9 Likes
#5

Thanks for the advice. Been working with my doctor on a proper PCT. After your advice, I did my research and talked to the doc.

Here is what we are doing:

Clomid 50 mg every other day
hCG - waiting for the script
Anastrozole 1 mg twice a week (for boosting body’s T level production)
Test replacement 0.5 cc to get back some level of T as this is affecting even work (can’t focus for s***)

What I don’t know is:

What should be the process to get of injected T? If I do that, will my body even produce T? Doses are low so between the injected T and my own body production should get me back to normal.
How do I get off that cycle?

#6

Maximum safe daily testo is 2 shots of 75ml, correct?

#7

I m not sure your doc is competent: at the moment you are in trt and taking clomid at the same time?!?

Like this you will never recover.

Stop injecting test and start a Power PCT from Dr Scally

#8

This is a cluster of a protocol. The anastrozole is only going to crush your E2 and enhance your limp dick situation, for starters. 1 mg twice a week is retarded, it’s not going to stimulate the production of anything but problems.
0,5 cc of what? That’s a volume, not a dose. How many mg are you taking? Either way, this is equally stupid. So, you take Clomid to stimulate production, and at the same time introduce exogynous T to kill production? You take Clomid OR exogynous T, not both at once. They are screwing up your HPTA if you take them together.
HCG at the same time as Clomid is just about as bright. The Clomid tells your body to make LH, but then you are going to inject something that it thinks is LH so that it thinks that it’s making plenty. One thing at a damn time.Take Clomid, OR take T, OR take HCG.
And what are the doses of HCG and T?

3 Likes
#9

I didn’t think it was possible to be more lost than you are, but evidently your doctor knows even less about this than a bunch of random strangers in this forum. How do these people get medical licenses?

Your doctor is making you much worse, full stop. For that I am truly sorry. You went to him for help and he’s not helping you at all. You deserve better from a medical professional.

3 Likes
#10

No, your body will not produce anything on its own once it’s getting it elsewhere. A first year med student should know this. An actual endocrinologist should know better. You need a better doctor.

1 Like
#11

This really isn’t that difficult.

Just run a pct with your clomid

100/100/50/50 clomid has some nasty sides but it will be worth it in the end hopefully.

Or get some Nolvadex. And run a pct of 40/40/20/20

Give yourself a few months then get your bloods drawn again

As for your doctor I don’t know what to tell you besides find a new one.

1 Like
#12

Wait… so you’re saying that running test as a base with tren would have helped recovery of test levels?

How is that so? Because if you injected more steroidal hormones in you, don’t you get FURTHER suppressed? Resulting in even MORE difficulty recovering?

I’m not too clear on this

#13

Thanks for the reply. Yes, this was irresponsible. No doubt about it. My lack of knowledge on this area, trust in the wrong people who have been doing this for a long time, as well the desire for quick fixes, led to this. Your advice is taken wholeheartedly, believe me. As a computer engineer, I missed applying the skill I know best: figuring stuff out and do my homework.

This is my attempt to fix that.

Looking forward, is there a set of labs or other things I should be looking at?

Looking for some guidance.

#14

No, running testosterone with tren would have meant that you actually had testosterone levels above zero. You would have been mimicking a normally functioning male by using exogenous testosterone. You wouldn’t have been further suppressed. You were t suppressed in the first place, you were completely and fully shut down. You were at zero (or close to zero). By running testosterone you would still have had normally working man parts.

Edit: I know you’re not the OP, but I’m answering in the context of his situation. Hope that clarifies.

#15

Basic health stuff, like cholesterol, CBC, AST, ALT, HCT, etc would all be useful, since you’re giving blood anyway. For hormone stuff you’ll want LH, FSH, total testosterone, free testosterone, SHBG, estradiol, and prolactin.

#16

Alright, but by running test along with tren, do you think it would have helped the recovery at all during the PCT?

#17

No. It would have helped him avoid the flat dick issues.

#18

Is a “flat dick” the same as a limp dick? Or is your dick actually changing shapes like flattening out like a hammer head shark?

7 Likes
#19

You are such a troll. Obviously his dick use to be triangular.

2 Likes
#20

How much tren + test can he actually run?
150? 200?